# SDR AALA202305256691

- Difficulty date: May 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 41,288 hours, 17,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT BULBS NEED REPLACING AT EMERGENCY EXIT LIGHT. RELAMPED EMERGENCY EXIT LIGHT.THIS SDR WAS SUBMITTED VIA EMAIL UNDER FAA OPERATOR CONTROL NUMBER: AALA202305246691
